I sweat. when I take NSAIDS. I sweat when I take Oxycontin and Dialaudid. I sweat a lot. It never used to be this way. All this started about 2 weeks before I was diagnosed. Near daily I get a low-grade fever with severe chills. I( assume they are good for me. They are certianly not infectious. They are one of my body's way of fighting the tremendous inflammation. The chills are that kind when you have the flu and no matter what you do, you can't warm up until the NSAID kicks in. That takes 45 minutes give or take. It used to be that the cycling of chills and fever would take longer and the fever higher, now I can generally defeat the chills in a 1/2 an hour with warm tea and Motrin. I still wear the hoodie sweat shirt with the hood pulled down tight and a wool cap underneath when I get the chills.
One of my regular times to take Motrin is around 2:45am. This leads to sweating while sleeping. Sweating in bed is a problem. Imagine sleeping in wet tissue paper. It feels something like that. I cover my pillows with a bath towel and literally towel off in the middle of the night as needed. In the beginning I used to change my shirt about 6 times per night but Now I am down to 2 or 3. There is nothing worse than be awoken by sweat dripping in my eye in the middle of the night.
Motrin (Ibuprofen) as an anti-inflammatory is good to take also for anti-cancer purposes. When this medical odyessy is over, I would like to again sweat when I am exercising.